MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC T2 SPINAL SYSTEM; SPINAL VERTEBRAL BODY REPLACEMENT DEVICE

MEDTRONIC SOFAMOR DANEK USA, INC T2 SPINAL SYSTEM; SPINAL VERTEBRAL BODY REPLACEMENT DEVICE
Catalog Number 9392221
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
X-ray review results: thoracolumbar fusion of burst fracture ct images and x-rays were provided.Anterior interbody graft appears to have subsided into lower vertebral body and superior vertebral body and now sets at an angle.Posterior instrumentation appears intact.It is not clear if the cage is at all collapsed from its initial configuration the rod appears straight.Product was not returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient underwent vertebral column resection at t10-l2.Bone quality of the patient was reported as poor.Post-op, the screw placed at l1-l2 loosened; due to which the cage became unstable and inclined.The patient also experienced pain.Hence, a revision surgery was performed and the loosened screw was removed and replaced with a bigger screw.The fusion was also extended to l4 and the cage position was adjusted.The pain disappeared after the revision surgery.

Brand Name
T2 SPINAL SYSTEM
Common Device Name
SPINAL VERTEBRAL BODY REPLACEMENT DEVICE
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
MDR Report Key8747166
Report Number1030489-2019-00684
Device Sequence Number1669014
Product Code MQP
UDI-Device Identifier00613994676597
UDI-Public00613994676597
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K100976
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9392221
Device Lot NumberUM15E003
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2019
Initial Report FDA Received Date07/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;